On weighted L-conjugate means

Milica Klaričić Bakula, Z. Páles, J. Pečarić

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Some Jensen's type inequalities strongly connected with weighted L-conjugate means of n ≥ 2 variables are given. Comparison and equality problems for weighted L-conjugate means are solved.

Original languageEnglish
Pages (from-to)65-78
Number of pages14
JournalCommunications in Applied Analysis
Volume11
Issue number1
Publication statusPublished - Jan 2007

Fingerprint

Equality

ASJC Scopus subject areas

  • Numerical Analysis

Cite this

Bakula, M. K., Páles, Z., & Pečarić, J. (2007). On weighted L-conjugate means. Communications in Applied Analysis, 11(1), 65-78.

On weighted L-conjugate means. / Bakula, Milica Klaričić; Páles, Z.; Pečarić, J.

In: Communications in Applied Analysis, Vol. 11, No. 1, 01.2007, p. 65-78.

Research output: Contribution to journalArticle

Bakula, MK, Páles, Z & Pečarić, J 2007, 'On weighted L-conjugate means', Communications in Applied Analysis, vol. 11, no. 1, pp. 65-78.
Bakula MK, Páles Z, Pečarić J. On weighted L-conjugate means. Communications in Applied Analysis. 2007 Jan;11(1):65-78.
Bakula, Milica Klaričić ; Páles, Z. ; Pečarić, J. / On weighted L-conjugate means. In: Communications in Applied Analysis. 2007 ; Vol. 11, No. 1. pp. 65-78.
@article{f87caf97aa554077a91054fac399aa50,
title = "On weighted L-conjugate means",
abstract = "Some Jensen's type inequalities strongly connected with weighted L-conjugate means of n ≥ 2 variables are given. Comparison and equality problems for weighted L-conjugate means are solved.",
author = "Bakula, {Milica Klaričić} and Z. P{\'a}les and J. Pečarić",
year = "2007",
month = "1",
language = "English",
volume = "11",
pages = "65--78",
journal = "Communications in Applied Analysis",
issn = "1083-2564",
publisher = "Dynamic Publishers",
number = "1",

}

TY - JOUR

T1 - On weighted L-conjugate means

AU - Bakula, Milica Klaričić

AU - Páles, Z.

AU - Pečarić, J.

PY - 2007/1

Y1 - 2007/1

N2 - Some Jensen's type inequalities strongly connected with weighted L-conjugate means of n ≥ 2 variables are given. Comparison and equality problems for weighted L-conjugate means are solved.

AB - Some Jensen's type inequalities strongly connected with weighted L-conjugate means of n ≥ 2 variables are given. Comparison and equality problems for weighted L-conjugate means are solved.

UR - http://www.scopus.com/inward/record.url?scp=34249278812&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249278812&partnerID=8YFLogxK

M3 - Article

VL - 11

SP - 65

EP - 78

JO - Communications in Applied Analysis

JF - Communications in Applied Analysis

SN - 1083-2564

IS - 1

ER -